I took my first shot of testosterone today and feel

Patient

Q: I took my first shot of testosterone today and feel kinda tingle and a fever coming on is this normal?

Doctor

A:   Hi,
Thanks for the query.

I understand your concern.
After taking testosterone injection itching, tingling, minimal raised temperature etc symptoms can be seen. Usually these will subside soon and may not need intervention.
If you develop symptoms like pain, redness, swelling at the injection site, trouble breathing etc, better to consult your doctor and get evaluated.

Take care

Related Q&A

Q: My tongue normally rests at the bottom of my mouth, but a few days ago I noticed that all of a sudden I am constantly...

Q: I recently noticed the small thing under my tongue seems to be swollen or have a couple red bumps. There also appear...

Q: Hi A few weeks ago, i scratched the roof of my mouth multiple times. A couple days later in the general area, i notic...

Q: My 10 year old daughter has a little hard lump inside her cheek it moves around and causes no pain

Q: How do I get a circumcision when my GP says it's non threatening so I don't need one?

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews